# SDR QXEA2013031200581

- Difficulty date: March 12, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 27,700 hours, 28,686 cycles
- Engine: Pwc PW150A
- Engine time: 6,811 hours, 7,261 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,811 hours, 7,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE WAS AEE AT IE THEN STARTED DROPPING FOLLOWED BY MASTER WARNING OIL TEMP REMAINED NORMAL.  LT ENGINE RUNNING PRESSURE STABALIZED AT 15 PSI.  ON APPROACH NR 2 PROP STARTED TO ROLL BACK ON THREE OCCASIONS.  OIL PRESSURE DROPPED TO ABOUT 3 PSI ON LOG, SHUT ENGINE DOWN ON TAXI IN. MASTER WARNING ON APPROX 20 MIN.  LANDING UNEVENTFUL.  REPLACED NR 2 ENGINE. RETURNED TO SERVICE.
